# SDR CA040908005

- Difficulty date: August 19, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,294 hours
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Part time: 10,031 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: Y, D
- Precautionary procedure: B, A

## Discrepancy

DURING HIGH HOVER (LONG LINE) TO PICK UP LOAD, NR 1 POWER SECTION FAILED.  INITIAL COMPRESSOR INLET INSPECTION (PLENUM AREA) REVEALED MOLTEN PARTICLES.  FURTHER INVESTIGATION WILL COMMENCE ON POWER SECTIONREMOVAL/TEARDOWN INSPECTION. (ALTSN-6421.0).
